# SDR CA091214007

- Difficulty date: December 10, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 7635109002055
- Condition: Flaking
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING WASH OF ENTIRE UPPER HOUSING, WATER WASH OF OIL PASSAGES AND ADHESION TEST, IT WAS NOTED THAT THE PROTECTIVE COATING WAS FLAKING IN ONE AREA OF INTERNAL SURFACE EXPOSING MAGNESIUM SURFACE.  RETURN TO VENDOR.  DIRECTOR OF QUALITY FOR HSI CONTACTED AND INFORMED OF THE FACT THAT THIS IS THE FOURTH UPPER CASE WITH THE SAME TYPE OF NON CONFORMANCE.  POSSIBLY CASTING MAY NOT HAVE BEEN ENTIRELY CLEAN PRIOR TO COATING APPLICATION BY OEM.   (TC NR 20091214007)
